MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS INC ESOPHYX Z+; ENDOSCOPIC SUTURE/PLICATION SYSTEM

ENDOGASTRIC SOLUTIONS INC ESOPHYX Z+; ENDOSCOPIC SUTURE/PLICATION SYSTEM
Catalog Number R2007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 12/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A medwatch initial final report is being submitted due to a retrospective review of egs complaints [(b)(4)] by merit medical's systems inc, [(b)(4)] pms team for any identified complaint discrepancies requiring submissions, corrections and/or additional information per 21 cfr 803.An initial report was not submitted or failed to pass submission for this event.The suspect medical device was not returned for engineering evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.Reviewed for egs - merit medical systems inc.1600 west merit parkway.South jordan, ut 84095.801-253-1600.
 
Event or Problem Description
The account alleges that a patient underwent a hiatial hernia repair [hh] and transoral incisionless fundoplication [ctif] procedure.A 60f bougie was used to streach the esophagus prior to hh repair.The patient returned to the hospital on an unknown date due to back pain and a fever.Following admittance, the pt received an egd with no noted issues on an unknown date, and ct scan with barium swallow on an unknown date.The pt was subsequently diagnosed with a leak from an unknown area with fluid collection being detected near the liver.The physician alleges that there is no evidence of perforation near the site of the tif.(b)(6) 2023, the physician placed a drain for fluid collection.The cause of the fluid collection is unknown.The device was discarded at the facility with no addition patient consequences to report.

Brand Name
ESOPHYX Z+
Common Device Name
ENDOSCOPIC SUTURE/PLICATION SYSTEM
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS INC
18109 ne 76th street
suite 100
redmond WA 98052
Manufacturer (Section G)
ENDOGASTRIC SOLUTIONS INC
18109 ne 76th street
suite 100
redmond WA 98052
Manufacturer Contact
vishnu venkates
18109 ne 76th street
suite 100
redmond, WA 98052
4253079248
MDR Report Key20082527
Report Number3005473391-2023-00206
Device Sequence Number20723254
Product Code ODE
UDI-Device Identifier00810275011089
UDI-Public00810275011089
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172811
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue NumberR2007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient SexUnknown